Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1991, Volume 316, Number 5, Pages 1077–1081 (Mi dan6197)  

This article is cited in 1 scientific paper (total in 1 paper)

FLUID MECHANICS

Numerical solution of two-dimensional nonstationary problems of the motion of a dusty gas-fuel mixture

V. P. Korobeinikov, V. V. Markov, G. V. Sizykh

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (250 kB)

English version:
Doklady Mathematics, 1991, 36:2, 125–127

Bibliographic databases:
UDC: 532
Presented: Л. И. Седов
Received: 30.11.1990

Citation: V. P. Korobeinikov, V. V. Markov, G. V. Sizykh, “Numerical solution of two-dimensional nonstationary problems of the motion of a dusty gas-fuel mixture”, Dokl. Akad. Nauk SSSR, 316:5 (1991), 1077–1081; Dokl. Math., 36:2 (1991), 125–127

Citation in format AMSBIB
\Bibitem{KorMarSiz91}
\by V.~P.~Korobeinikov, V.~V.~Markov, G.~V.~Sizykh
\paper Numerical solution of two-dimensional nonstationary problems of the motion of a dusty gas-fuel mixture
\jour Dokl. Akad. Nauk SSSR
\yr 1991
\vol 316
\issue 5
\pages 1077--1081
\mathnet{http://mi.mathnet.ru/dan6197}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1113333}
\zmath{https://zbmath.org/?q=an:0741.76083}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991SPhD...36..125K}
\transl
\jour Dokl. Math.
\yr 1991
\vol 36
\issue 2
\pages 125--127
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991FT21700013}


Linking options:
  • http://mi.mathnet.ru/eng/dan6197
  • http://mi.mathnet.ru/eng/dan/v316/i5/p1077

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. A. Khmel, A. V. Fedorov, “Chislennye tekhnologii issledovaniya geterogennoi detonatsii gazovzvesei”, Matem. modelirovanie, 18:8 (2006), 49–63  mathnet  zmath
  • Number of views:
    This page:37
    Full text:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021